Translator Disclaimer
1 June 2005 Nonvanishing of L -functions for GL n A Q
Wenzhi Luo
Duke Math. J. 128(2): 199-207 (1 June 2005). DOI: 10.1215/S0012-7094-04-12821-0

Abstract

In this work, we establish new nonvanishing results for automorphic L -functions on GL n A Q . In particular, we show that, given a cuspidal automorphic form π on GL 3 A Q and an arbitrary point s 0 C , there exist infinitely many Dirichlet characters χ with prescribed ramification such that the twisted completed L -functions do not vanish at s 0 : Λ s 0 , π χ 0 .

Citation

Download Citation

Wenzhi Luo. "Nonvanishing of L -functions for GL n A Q ." Duke Math. J. 128 (2) 199 - 207, 1 June 2005. https://doi.org/10.1215/S0012-7094-04-12821-0

Information

Published: 1 June 2005
First available in Project Euclid: 2 June 2005

MathSciNet: MR2140263
Digital Object Identifier: 10.1215/S0012-7094-04-12821-0

Subjects:
Primary: 11F67
Secondary: 11F70

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.128 • No. 2 • 1 June 2005
Back to Top